# SDR SWAA2025051972565

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,531 hours, 30,587 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT MISSING FROM FWD ENTRY DOOR ESCAPE SLIDE.<[01] INSTALLED BOLT ON FWD ENTRY DOOR ESCAPE SLIDE REF AMM 25-66-01.
